TBU Publications
Repository of TBU Publications

Several limit theorems on fuzzy quantum space

DSpace Repository


Find Full text Export to RefWorks
   

 

Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
ĎURIŠ, Viliam, Renáta BARTKOVÁ a Anna TIRPÁKOVÁ. Several limit theorems on fuzzy quantum space. Mathematics [online]. 2021, vol. 9, iss. 4, s. 1-14. [cit. 2021-09-23]. ISSN 2227-7390. Dostupné z: https://www.mdpi.com/2227-7390/9/4/438.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles

Attribution 4.0 International Except where otherwise noted, this item's license is described as Attribution 4.0 International